# SDR 01FDEA00636

- Difficulty date: August 3, 2001
- Submitted: August 4, 2001
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS9391130ZE4C
- Part serial: MX343832C
- Condition: Leaking
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

INBOARD FLAP DRIVE HYD MOTOR LEAKING IN LT WHEEL WELL.  REMOVED AND REPLACED MOTOR PER 727 200 MM 27-51-062-4.  LEAK CHECK GOOD.
